# SDR A6WA201040086

- Difficulty date: February 5, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 15,066 hours, 14,098 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fumes
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PRIOR TO T/O, APU AUTO SHUTDOWN DUE TO DEICING.  APU RESTARTED PACKED NORMALLY.  CABIN FILLED MIST.  CLEARED WITHOUT ANY ACTION.  CLEANED APU ENCLOSURE AND CONTAMINATION DUCTING IAW SUPPLEMENT 09-37A NO ODORS OR MIST NOTICE.
